# SDR UHLA2013081100383

- Difficulty date: August 11, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,438 hours, 14,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMED & DISARMED INDICATOR ON L1 DOOR SHOWS ONLY PARTIAL RED OR GREEN.  REPLACED L1 DOOR MAIN UPPER LINER IAW AMM 25-23-04, OPS CHECKED GOOD.
